# SDR USAAD96027A

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1426 - UPON GEAR RETRACTION, CREW GOT TWO GREEN LIGHTS ON THE MAIN GEAR AND RED LIGHT ON THE NOSE GEAR.  CREW ALSO HEARD A LOUD NOISE FROM THE NOSE GEAR AREA.  RETURNED TO FIELD.  (X)
